RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 4, Pages 654–661 (Mi de8608)  

Partial Differential Equations

On the existence and uniqueness of the solution of exterior inverse problems in potential theory

G. A. Pavlov

Kostroma State Agricultural Academy

Full text: PDF file (1225 kB)

English version:
Differential Equations, 1995, 31:4, 607–613

Bibliographic databases:
UDC: 517.95
Received: 28.12.1993

Citation: G. A. Pavlov, “On the existence and uniqueness of the solution of exterior inverse problems in potential theory”, Differ. Uravn., 31:4 (1995), 654–661; Differ. Equ., 31:4 (1995), 607–613

Citation in format AMSBIB
\Bibitem{Pav95}
\by G.~A.~Pavlov
\paper On the existence and uniqueness of the solution of exterior inverse problems in potential theory
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 4
\pages 654--661
\mathnet{http://mi.mathnet.ru/de8608}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370332}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 4
\pages 607--613


Linking options:
  • http://mi.mathnet.ru/eng/de8608
  • http://mi.mathnet.ru/eng/de/v31/i4/p654

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019